Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 250, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2015, 9:12 AM CDT for 4 counties in Missouri. It was in force for 48 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2015, 9:12 AM CDT (14:12 UTC)
- Expired
- Aug 8, 2015, 10:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dade County, MO, Greene County, MO, Lawrence County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 9:27 AM CDT | TSTM WND GST 50 | Walnut Grove, MO | ESTIMATED GUST 40 TO 50 MPH. VISIBILITY 1/4 MILE HEAVY RAIN BUT NO HAIL. |
| Aug 8, 9:45 AM CDT | TSTM WND DMG | Walnut Grove, MO | 1/2 INCH LIMBS DOWN WITH WINDS ESTIMATED 60 MPH OR MORE. |
| Aug 8, 9:45 AM CDT | TSTM WND GST 60 | Walnut Grove, MO | 1/2 INCH TREE LIMBS DOWN. |
| Aug 8, 9:50 AM CDT | TSTM WND DMG | 5 Ne Willard, MO | FARM ROAD 56 AND HWY 13 AREA HAS SOME POWER POLES DOWN. |
| Aug 8, 9:52 AM CDT | TSTM WND DMG | Bois D'Arc, MO | LARGE 24 INCH TREE DOWN. |
| Aug 8, 9:53 AM CDT | TSTM WND DMG | 3 N Walnut Grove, MO | LARGE TREES DOWN. |
| Aug 8, 9:53 AM CDT | TSTM WND DMG | Walnut Grove, MO | LARGE TREES DOWN IN THE CITY. |
| Aug 8, 9:55 AM CDT | TSTM WND DMG | 6 Nne Willard, MO | TREES SNAPPED OR UPROOTED AND BLOCKING PRIVATE DRIVE. SEVERAL SMALL LIMBS DOWN. FIELD FLOODED WITH SMALL CREEKS FLOODED BRIEFLY. 1.30 INCHES OF RAIN. |
| Aug 8, 10:00 AM CDT | TSTM WND DMG | 3 E Willard, MO | POWER LINES PHYSICALLY DOWN. |
| Aug 8, 10:05 AM CDT | TSTM WND DMG | 4 N Springfield, MO | POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2768 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS53 KSGF 081412
SVRSGF
MOC057-077-109-167-081500-
/O.NEW.KSGF.SV.W.0250.150808T1412Z-150808T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 AM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
NORTHWESTERN GREENE COUNTY IN SOUTHWESTERN MISSOURI...
POLK COUNTY IN SOUTHWESTERN MISSOURI...
NORTHEASTERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 1000 AM CDT
* AT 911 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HUMANSVILLE TO NEAR FAIR PLAY TO 9 MILES NORTH
OF EVERTON TO GREENFIELD...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN SPRINGFIELD... BOLIVAR...
STOCKTON LAKE... POMME DE TERRE LAKE...
WILLARD... ASH GROVE...
HUMANSVILLE... WALNUT GROVE...
POLK... PLEASANT HOPE...
FAIR PLAY... MORRISVILLE...
EVERTON... BROOKLINE...
DADEVILLE... HALFWAY...
HALLTOWN... FLEMINGTON...
ALDRICH... BRIGHTON...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 68...AND
BETWEEN MILE MARKERS 70 AND 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3720 9370 3728 9383 3736 9383 3745 9371
3753 9371 3758 9374 3758 9362 3783 9363
3782 9357 3781 9357 3780 9319 3773 9319
3773 9317 3741 9318 3725 9323 3717 9336
TIME...MOT...LOC 1411Z 301DEG 37KT 3780 9364 3763 9366 3748 9372 3743
9387
HAIL...<.75IN
WIND...60MPH
$$
CRAMER1 follow-up statement
431
WWUS53 KSGF 081439
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 AM CDT SAT AUG 8 2015
MOC057-109-081449-
/O.CAN.KSGF.SV.W.0250.000000T0000Z-150808T1500Z/
DADE MO-LAWRENCE MO-
939 AM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DADE AND NORTHEASTERN
LAWRENCE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3719 9358 3720 9361 3728 9361 3728 9363
3773 9360 3774 9351 3771 9332 3763 9318
3744 9318 3725 9323 3717 9336
TIME...MOT...LOC 1439Z 312DEG 36KT 3761 9351 3738 9345 3728 9358
$$
MOC077-167-081500-
/O.CON.KSGF.SV.W.0250.000000T0000Z-150808T1500Z/
GREENE MO-POLK MO-
939 AM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHWESTERN GREENE AND POLK COUNTIES...
AT 939 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAIR PLAY TO NEAR WILLARD TO NEAR ASH GROVE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN SPRINGFIELD... BOLIVAR...
STOCKTON LAKE... WILLARD...
ASH GROVE... WALNUT GROVE...
PLEASANT HOPE... FAIR PLAY...
MORRISVILLE... BROOKLINE...
HALFWAY... ALDRICH...
BOIS D'ARC... BRIGHTON...
EUDORA... DUNNEGAN...
EBENEZER... SACVILLE...
CAVE SPRINGS... GLIDEWELL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 63...BETWEEN
MILE MARKERS 65 AND 68...AND BETWEEN MILE MARKERS 70 AND 80.
THESE STORMS HAVE A HISTORY OF PRODUCING 50 MPH WIND GUSTS NEAR
WALNUT GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 9358 3720 9361 3728 9361 3728 9363
3773 9360 3774 9351 3771 9332 3763 9318
3744 9318 3725 9323 3717 9336
TIME...MOT...LOC 1439Z 312DEG 36KT 3761 9351 3738 9345 3728 9358
HAIL...<.75IN
WIND...60MPH
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:05 AM CDT, 6 hours 7 minutes earlier.
Area forecast discussion, Aug 8, 3:05 AM CDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT SAT AUG 8 2015
.SHORT TERM...(Today through Sunday)
Issued at 305 AM CDT SAT AUG 08 2015
First concern is ongoing convection across northern Kansas.
Successive runs of the HRRR dissipates this area before it gets
into the forecast area as does the RAP. Given expanding ridging
would expect it to dissipate as it gets closer and stay north of
the area. Will monitor radar trends and update as needed. For now
will keep dry forecast for the morning hours.
Attention then turns to the aforementioned expanding ridge across
the area. This ridge will dominate the weather through Sunday with
increasing heat and humidity. Heat advisory already in effect for
much of the area from this afternoon through Sunday evening. Expect
afternoon heat indicies in the 100 to 110 degree range both days.
Biggest question will be the need to expand the advisory further
eastward. Eastern Ozarks best chance to hit advisory criteria would
be Sunday afternoon. Will allow day shift to evaluate it further.
.LONG TERM...(Sunday night through Friday)
Issued at 305 AM CDT SAT AUG 08 2015
Upper ridge retracts westward Sunday night and Monday allowing for a
surface frontal boundary to slip southward into the area. This will
bring our next chance for rain. Medium range models showing the
better chances across central Missouri from late Sunday night into
Monday morning.
Pattern then dominated by a northwest flow regime with a surface
high building southward into the area. This will result in quiet
and dry weather with near to slightly below normal temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1133 PM CDT FRI AUG 07 2015
Generally VFR conditions are expected at area terminals tonight
through Saturday. The exception may be patchy light fog late
tonight into early Friday morning which could lead to a brief
interval of MVFR visibilities. Otherwise a light southerly wind
will develop Saturday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for MOZ055-056-
066>069-077>081-088>096-101>105.
KS...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for KSZ073-097-
101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...FosterHazardous weather outlook, Aug 8, 5:53 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 AM CDT SAT AUG 8 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 AM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED DENSE FOG RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... AREAS OF DENSE FOG REDUCING VISIBILITIES TO A MILE OR LESS WILL AFFECT PORTIONS OF SOUTH CENTRAL MISSOURI THROUGH SUNRISE. A CLUSTER OF THUNDERSTORMS MOVING TO THE SOUTHEAST ACROSS EASTERN KANSAS WILL LIKELY MOVE INTO PORTIONS OF WESTERN MISSOURI AND SOUTHEASTERN KANSAS AROUND SUNRISE. THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING, BRIEF HEAVY RAINFALL, SMALL HAIL AND ISOLATED WIND GUST TO 50 MPH. HOT AND HUMID WEATHER IS EXPECTED TODAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN THE 100 TO 110 DEGREE RANGE BOTH DAYS. A HEAT ADVISORY IS IN EFFECT ROUGHLY ALONG AND WEST OF A VERSAILLES TO GAINESVILLE LINE BOTH SATURDAY AND SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT AND HUMID WEATHER WILL RETURN TO THE AREA SATURDAY AND SUNDAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN THE 100 TO 110 DEGREE RANGE BOTH DAYS. A HEAT ADVISORY IS IN EFFECT ROUGHLY ALONG AND WEST OF A VERSAILLES TO GAINESVILLE LINE BOTH SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)
In the hours before
Special weather statement, Aug 8, 7:10 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 AM CDT SAT AUG 8 2015
KSZ073-097-MOZ066-081300-
CRAWFORD KS-BOURBON KS-VERNON MO-
710 AM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...BOURBON
AND NORTHWESTERN VERNON COUNTIES UNTIL 800 AM CDT...
AT 709 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LINN VALLEY TO NEAR
KINCAID TO NEAR IOLA...AND MOVING SOUTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
FORT SCOTT... MARMATON...
BRONSON... UNIONTOWN...
WALNUT... FULTON...
REDFIELD... HEPLER...
RICHARDS... MAPLETON...
STOTESBURY... XENIA...
HARDING... HIATTVILLE...
PETERSBURG... GARLAND...
PORTERVILLE... DEVON...
PAWNEE STATION... HAMMOND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3804 9508 3804 9461 3806 9461 3805 9445
3769 9457 3757 9508 3758 9509
TIME...MOT...LOC 1209Z 302DEG 33KT 3844 9474 3808 9509 3788 9542
HATCHSpecial weather statement, Aug 8, 7:56 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 AM CDT SAT AUG 8 2015
KSZ073-097-MOZ066-077-081345-
CRAWFORD KS-BOURBON KS-BARTON MO-VERNON MO-
756 AM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...
SOUTHEASTERN BOURBON...VERNON AND NORTHERN BARTON COUNTIES UNTIL 845
AM CDT...
AT 756 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ADRIAN TO 7 MILES
SOUTHEAST OF HUME TO NEAR FORT SCOTT TO NEAR HEPLER...AND MOVING
SOUTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
PRAIRIE STATE PARK... NEVADA...
FORT SCOTT... LIBERAL...
SHELDON... MULBERRY...
MINDENMINES... MONTEVALLO...
ARCADIA... WALKER...
SCHELL CITY... BRONAUGH...
MOUNDVILLE... RICHARDS...
MILO... DEERFIELD...
IRWIN... BURGESS...
METZ... HARWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3784 9464 3806 9450 3805 9424 3802 9424
3805 9421 3806 9415 3804 9411 3805 9410
3804 9407 3765 9408 3743 9451 3772 9485
TIME...MOT...LOC 1256Z 318DEG 31KT 3836 9437 3801 9447 3778 9465 3766
9486
HATCHLocal storm report, Aug 8, 8:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG NEVADA 37.84N 94.35W
08/08/2015 VERNON MO 911 CALL CENTER
TREES DOWN IN THE NEVADA AREA. DIME SIZE HAIL REPORT IN
AREA ALONG WITH SOME MINOR STREET FLOODING.
0825 AM HAIL NEVADA 37.84N 94.35W
08/08/2015 E0.50 INCH VERNON MO 911 CALL CENTER
DIME SIZE HAIL IN THE AREA OF NEVADA. SOME TREE DAMAGE
REPORTED.
&&
TOLSENLocal storm report, Aug 8, 8:48 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG NEVADA 37.84N 94.35W
08/08/2015 VERNON MO PUBLIC
VIA FACEBOOK. SEVERAL BIG TREES DOWN UIN NEVADA AS A
RESULT OF THE HIGH WINDS.
&&
TOLSENLocal storm report, Aug 8, 8:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG NEVADA 37.84N 94.35W
08/08/2015 VERNON MO PUBLIC
VIA FACEBOOK. SEVERAL BIG TREES DOWN IN NEVADA AS A
RESULT OF THE HIGH WINDS.
&&
TOLSENLocal storm report, Aug 8, 9:10 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT SAT AUG 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM TSTM WND GST STOCKTON 37.70N 93.80W
08/08/2015 E60 MPH CEDAR MO LAW ENFORCEMENT
NEAR SOUTH STOCKTON LAKE ESTIMATES WINDS OF 60MPH. VIA
911 CENTER.
&&
TOLSENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 4:05 AM CDT | Dense Fog Advisory | SGF | Camden, Christian, Dent, Douglas, Howell, Laclede and 12 more | 6 hr |
| Aug 8, 7:56 AM CDT | Special Weather Statement | SGF | Vernon | 49 min |
| Aug 8, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 55 min |
| Aug 8, 8:21 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 54 min |
| Aug 8, 8:50 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 40 min |
| Aug 8, 9:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 54 min |
| Aug 8, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.